# SDR CALA2025072406871

- Difficulty date: July 22, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N77871
- Make and model: Boeing 757-33N
- Aircraft serial: 33526
- Aircraft time: 59,802 hours, 17,443 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OPS TEST WITH THE TEST SWITCH PROCEDURE.   EMERGENCY LIGHT OUTSIDE OF DOOR 4R INOPERATIVE.  RELAMPED, OPS GOOD IAW AMM 33-51-06-001-002. ONE SPACER MISSING AND GASKET  DAMAGED IAW IPC 33-51-06-51.  SPACERS AND GASKETS REPLACED IAW IPC 33-51-06-51.  REINSTALLED LENS IAW AMM 33-51-06-962-001-002.
